# SDR HAIHEEA9597

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150071
- Condition: Defective
- Location: M/R
- Part time: 4,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEIGHT PACKAGE MOVIAL. S/N 1158 & 1174
